# SDR SWIA201335421

- Difficulty date: November 6, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 29,104 hours, 17,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR BEAM CRACKED AT FS 274 RBL 12 WL 71.5.  C-CHECK REPAIRED RT CRACKED FLOOR BEAM AT FS 274, RBL 12, WL 71.5 IAW REO.
